Journal article icon

Journal article

DUALITY IN THE QUANTUM HALL SYSTEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.45.11837

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW B
Volume:
45
Issue:
20
Pages:
11837-11845
Publication date:
1992-05-15
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
URN:
uuid:24a43748-c820-46ec-a6be-8a5ef41abb65
Source identifiers:
7378
Local pid:
pubs:7378

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP